# SDR SWIA202157900

- Difficulty date: March 12, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RBL9 SEAT TRACK CORRODED BETWEEN FS559+86 AND FS559+95.     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED NEW FABRICATED SEAT TRACK P/N 601R 38779-13 PO# T55899 ON RBL 9.0 FROM FS 559+86 TO FS 559+95. REF. BOMBARDIER REO 601R-53-00-485 REV D DATED 2018-01-29, CRJ-200 AMM 53-00-49-400-801 TOOL TUC6225 DUE 31-MAR-22. FOR COMPLETE DETAILS OF WORK PERFORMED SEE CONTINUATION CARD.
